Stéphane Viguié

 
Stéphane Viguié


Adresse mail: stephane.viguie@math.lmu.de

Adresse professionnelle:
Mathematisches Institut der Universität München,
Theresienstrasse 39,
D-80333 München.

Téléphone: +0049 (0) 89 21 80 44 12

Articles acceptés:                                               (Les versions arXiv ne sont pas les versions définitives.)

 Index-modules and Applications, 16 pages, Manuscripta Mathematica, n°136, pp. 445-460 (2011).  PDFarXiv

The Gras conjecture in function fields by Euler systems, 13 pages, Bulletin of the London Mathematical Society, vol 43, n°3, pp. 523-535 (2011).
                                                                                                                                                                  En collaboration avec Hassan Oukhaba. PDFarXiv

On Gras conjecture for imaginary quadratic fields, 13 pages, Canadian Mathematical Bulletin, n°56, pp. 148-160 (2013). version électronique
                                                                                                                                                                  En collaboration avec Hassan Oukhaba. PDFarXiv

Global units modulo elliptic units and ideal class groups, 20 pages, International Journal of Number Theory, vol 8, n°3, pp. 569-588 (2012). PDFarXiv

Invariants and coinvariants of semilocal units modulo elliptic units
, 18 pages, Journal de Théorie des Nombres de Bordeaux, tome 24, n°2, pp. 487-504 (2012). PDFarXiv

The χ-part of the analytic class number formula, for global function fields, 10 pages, Bulletin of the Polish Academy of Sciences, Mathematics, n°60, pp. 123-132 (2012). PDFarXiv

On the two-variables main conjecture for imaginary quadratic fields, 24 pages, accepté au Tôhoku Mathematical Journal.

Articles soumis:

On the classical main conjecture for imaginary quadratic fields, 15 pages. PDFarXiv